About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2011 (2011), Article ID 917803, 2 pages
http://dx.doi.org/10.1155/2011/917803
Editorial

Fractional Differential Equations 2011

1Mathematical Sciences, Queensland University of Technology, GPO Box 2434, Brisbane, QLD 4001, Australia
2Department of Mechanical Engineering and Energy Processes, Southern Illinois University, Carbondale, IL 62901, USA
3Department of Mathematics, The University of Jordan, Amman 11942, Jordan
4School of Mathematics, Cardiff University, Cardiff CF24 4AG, UK
5Department of Engineering Mechanics, Hohai University, Nanjing 210098, China

Received 29 November 2011; Accepted 29 November 2011

Copyright © 2011 Fawang Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.